# SDR A6WA201441677

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 26,213 hours, 25,017 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MSG DURING FINAL APPROACH WHEN FLAPS SELECTED FROM ZERO TO EIGHT.  FLAPS STILL INDICATED ZERO.  FOUND LT BPSU FAULTS.  REPLACED LT WING BPSU IAW AMM CH 27-51, OPERATIONS CHECKED GOOD.  REMOVED PLACARD & REMOVED FROM MEL SN OFF 2079 & ON 2383 CLM.
